RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 9, Pages 29–37 (Mi ivm81)  

This article is cited in 1 scientific paper (total in 1 paper)

On the averaging of weakly nonlinear parabolic operators in a perforated cylinder

H. Matevossian, I. V. Filimonova

M. V. Lomonosov Moscow State University

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:9, 27–35

Bibliographic databases:
UDC: 517.95
Received: 30.06.2003

Citation: H. Matevossian, I. V. Filimonova, “On the averaging of weakly nonlinear parabolic operators in a perforated cylinder”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 9, 29–37; Russian Math. (Iz. VUZ), 49:9 (2005), 27–35

Citation in format AMSBIB
\Bibitem{MatFil05}
\by H.~Matevossian, I.~V.~Filimonova
\paper On the averaging of weakly nonlinear parabolic operators in a perforated cylinder
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 9
\pages 29--37
\mathnet{http://mi.mathnet.ru/ivm81}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2209444}
\elib{https://elibrary.ru/item.asp?id=9083868}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 9
\pages 27--35


Linking options:
  • http://mi.mathnet.ru/eng/ivm81
  • http://mi.mathnet.ru/eng/ivm/y2005/i9/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  mathnet  crossref  crossref  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:302
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020